# SDR SWIA201334604

- Difficulty date: September 14, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 24,921 hours, 22,525 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Contaminated
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING MESSAGE RAN QRH & GEAR CAME UP.  FLT#2978 BLED AIR FROM HYDRAULIC NR 3 RESERVOIR IAW AMM.  OPERATIONS CHECKED GOOD.
